Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Chest pains and choking sensations in chest. I use to smoke from last 8 years

Hello, 1m 25 y/o, male and i am smoking for 8 years. Ive had chest pains, palpitations and shortness of breath for about a month now. I had chest xray, 2-d echo, ecg and stress test and the results were all negative though my 2-d echo states that i have a slightly dilated left atrium . My doctor prescribed Vastarel MD 35mg twice a day. I do feel better now but there are times when i smoke or even if i dont that my lungs would feel heavy especially when i wake up in the morning but there are times when it feels normal. Is slightly dilated left atrium a serious ailment? is that the reason why sometimes my chest feels heavy while/after i smoke? And there are times that I feel like Im choking and out of breath especially when that tought comes in my mind
Asked On : Mon, 7 Mar 2011
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
your lung vessels have become constricted so you feelheaviness in chest dilated atrium may cause some problem in try to avoid it .although you get relief with mentioned medi so continue that . you can also take swaskuthar ras 2gm 2time with honey foe some period.
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor